| Model Number |
200H12 |
| Medical Device Problem Codes |
Gradient Increase (1270); Device Stenosis (4066); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Stenosis (2263); Pulmonary Valve Insufficiency/ Regurgitation (4452); Insufficient Information (4580)
| Date of Event |
05/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that 2 months post implant of this 12mm pulmonary valved conduit implanted in a then 3-month-old pediatric patient, it was reported that the patient had developed progressive bilateral branch pulmonary artery stenosis with an elevated right ventricle pressure.The patient was referred for cardiac catheterization.Subsequently, 12 days later, cardiac catheterization was performed including stent angioplasty of the left pulmonary artery and balloon angioplasty of the right pulmonary artery.It was also reported that the previous gradient of 43-47mmhg reduced to 25mmhg.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated a4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b.2: outcome attributed to adverse event b.5: event description h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that a follow-up echocardiogram discovered severe pulmonary regurgitation of the conduit.No intervention or additional adverse patient effects were reported.
Additional Manufacturer Narrative
B5 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that on (b)(6) 2026, the patient underwent cardiac catheterization which demonstrated restenosis of the existing left pulmonary artery (lpa) stent.It was further reported that balloon angioplasty and a placement of second stent was performed with significant angiographic improvement and trivial residual gradient.It was further noted during a follow up on (b)(6) 2026, the patient was doing well, with a follow-up planned for (b)(6) 2026.No additional adverse patient effects were reported.